# SDR AWXA200401203

- Difficulty date: October 17, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112087205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, EXFOLIATION CORROSION WAS FOUND ON FLOOR SUPPORT Y254 RT BETWEEN FS 16 AND FS 20.  MAINTENANCE CUTOUT DAMAGED SECTION OF FLOOR SUPPORT Y254 RT FROM FS 16 TO FS 20; FABRICATED A NEW REPLACEMENT SECTION OF FLOOR SUPPORT AND 4 EACH SPLICE ANGLES; INSTALLED REPAIR PARTS IAW A320 SRM 53-11-14, 202.
